# SDR P5CA2017032600074

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,962 hours, 19,579 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN IN FLIGHT,  STATUS MESSAGE APU OIL QUANTITY, OIL QUANTITY INDICATES ADD.   SERVICED THE APU OIL IAW AMM 12-13-04, OPS CHECKED GOOD IAW AMM 49-11-00.
